MathSciNet Relay Station
MathSciNet bibliographic data
MR1258480 35Q55
Malanyuk, T. M. Finite-gap solutions of the Davey-Stewartson equations. J. Nonlinear Sci. 4 (1994), no. 1, 1–21.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement